# SDR 20010222CW002

- Difficulty date: January 23, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N304CW
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870153
- Engine: Cont TSIO360EB
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupler
- Part number: 635796
- Condition: Failed
- Location: Rt Engine
- Part time: 170 hours
- Component: Rt Engine, Cont
- Component part number: TSIO360EB
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RT ALTERNATOR FAILED IN FLIGHT AT NIGHT.  ALTERNATOR FAILURE CAUSED BY DRIVE COUPLER FAILURE.
